Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 42, NWS Grand Forks, ND

June 25, 2013Kittson County, Roseau County, Minnesota; Pembina County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 25, 2013, 11:39 PM CDT for Kittson County, Roseau County, Minnesota; Pembina County, North Dakota. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 11:39 PM CDT (04:39 UTC)
Expired
Jun 26, 2013, 12:30 AM CDT
In force
51 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kittson County, MN, Roseau County, MN, Pembina County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 163 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 11:39 PM CDTTSTM WND DMG1 Ne Hallock, MNAT LEAST ONE LARGE OAK TREE AND SEVERAL LARGE BRANCHES WERE BLOWN DOWN IN AND NEAR HALLOCK BETWEEN 2339 AND 2345 PM CDT.
Jun 25, 11:39 PM CDTTSTM WND DMGHallock, MN50 FOOT OAK TREE DOWN
Jun 25, 11:40 PM CDTTSTM WND DMG1 Ne Hallock, MNSEVERAL LARGE BRANCHES BROKEN OFF OF TREES
Jun 25, 11:50 PM CDTTSTM WND DMG4 Nne Lancaster, MNSEVERAL TREES WERE BLOWN DOWN AND BLOCKING A TOWNSHIP ROAD IN RURAL ST. JOSEPH TOWNSHIP... AS REPORTED BY NEWS MEDIA AND CONFIRMED BY LOCAL COOPERATIVE OBSERVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:49 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 4.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1278 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WUUS53 KFGF 260439
SVRFGF
MNC069-135-NDC067-260530-
/O.NEW.KFGF.SV.W.0042.130626T0439Z-130626T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1139 PM CDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KITTSON COUNTY IN NORTHWEST MINNESOTA...
  NORTHWESTERN ROSEAU COUNTY IN NORTHWEST MINNESOTA...
  NORTHEASTERN PEMBINA COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 1230 AM CDT

* AT 1138 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES
  NORTHEAST OF HALLOCK...AND MOVING NORTHEAST AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARIBOU AROUND 1150 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4900 9610 4855 9671 4891 9730 4901 9715
      4901 9615
TIME...MOT...LOC 0439Z 222DEG 56KT 4895 9670

HAIL...0.75IN
WIND...60MPH

$$

JAM/JAR
1 follow-up statement
728 
WWUS53 KFGF 260525
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1225 AM CDT WED JUN 26 2013

MNC069-135-NDC067-260535-
/O.EXP.KFGF.SV.W.0042.000000T0000Z-130626T0530Z/
KITTSON MN-ROSEAU MN-PEMBINA ND-
1225 AM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEMBINA...
NORTHWESTERN ROSEAU AND KITTSON COUNTIES WILL EXPIRE AT 1230 AM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4900 9610 4855 9671 4891 9730 4901 9715
      4901 9615
TIME...MOT...LOC 0525Z 222DEG 56KT 4948 9596

$$

BH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:53 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 25, 9:53 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
953 PM CDT TUE JUN 25 2013

.UPDATE...
ISSUED AT 949 PM CDT TUE JUN 25 2013

BRIEF UPDATE WITH ONGOING SEVERE WEATHER AND FLOODING. ADJUSTED
POPS TO ACCOUNT FOR CLUSTER OF STRONG STORMS ALONG SOUTHERN
VALLEY. NO OTHER CHANGES. FEEL CURRENT CONVECTION WILL TRANSITION
TO FURTHER HEAVY RAIN AREAS. WILL BE WATCHING NORTHERN VALLEY
CLOSELY FOR POTENTIAL OF STRONG WINDS WITH LINE OF STORMS. AFTER
BACK BUILDING STORMS DOES LOOK LIKE STORMS BEGINNING TO LIFT
NORTH OF THE FARGO AREA.

UPDATE ISSUED AT 628 PM CDT TUE JUN 25 2013

ONLY CHANGES THIS UPDATE WAS TO PUSH HIGHER POPS A BIT EAST BASED
ON CURRENT RADAR TRENDS. WITH LACK OF SHEAR CONVECTION PULSES UP A
FEW VOLUME SCANS THEN WEAKENS. STILL POTENTIAL FOR WIND...HAIL AND
MAY END UP WITH POTENTIAL FLOODING ISSUES HOWEVER UPSTREAM
CONVECTION WEST OF DVL WEAKENING. WILL CONTINUE TO MONITOR THROUGH
THE EVENING. REMAINDER OF FORECAST OK.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 318 PM CDT TUE JUN 25 2013

THE MAIN CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL THIS
EVENING AND OVERNIGHT. LAPS ANALYSIS INDICATING MLCAPE 3500-4500
J/KG ALONG SURFACE BOUNDARY ACROSS CENTRAL NORTH DAKOTA (WEST OF
THE FA) WITH MLCAPE 2500-3500 J/KG ACROSS THE WESTERN FA. MLCIN
IS NOW LESS THAN 10 J/KG ALONG THE BOUNDARY...BUT STILL AROUND
30 J/KG ACROSS THE WESTERN FA. WATER VAPOR IMAGERY INDICATES A
MID-LEVEL TROUGH APPROACHING THIS AREA...AND SATELLITE IMAGERY
INDICATING VERTICAL DEVELOPMENT ALONG THE SURFACE BOUNDARY.
CONVECTIVE INITIATION SEEMS CERTAIN. ALTHOUGH DEEP LAYER SHEAR IS
VERY WEAK...AOB 20 KNOTS...THE VERY STRONG INSTABILITY SHOULD BE
ABLE TO PROMOTE SEVERE STORMS INTO THE EVENING HOURS. WILL INCLUDE
T+ (SEVERE) FOR AREAS WEST OF THE VALLEY WHERE STORMS ARE EXPECTED
THIS EVENING. SEVERE THREAT SHOULD BE LIMITED DURING THE OVERNIGHT
HOURS DUE TO WEAK DEEP LAYER SHEAR AND LACK OF A LOW LEVEL JET.
THE OTHER THREAT WILL BE HEAVY RAIN POTENTIAL...AND KEPT THE
MENTION IN THE FORECAST. HI-RES MODELS CONTINUE TO INDICATE THAT
THE ENTIRE THUNDERSTORM COMPLEX WILL BECOME MORE PROGRESSIVE THIS
EVENING...WHICH SHOULD LIMIT THE AREAL COVERAGE OF HEAVY RAIN. WILL
MONITOR AND MAY NEED A FLASH FLOOD WATCH IF CONDITIONS INDICATE
THAT AREAS ACROSS THE SOUTHERN FA (WHERE THE MOST RAIN OCCURRED
LAST WEEK) ARE TO BE AFFECTED WITH A FEW HOURS OF MULTIPLE SLOW
MOVING STORMS.

WEDNESDAY-WEDNESDAY NIGHT...LOW LEVEL BOUNDARY WILL BE NEAR THE NE
FA AND MODELS UNCERTAIN HOW QUICKLY THIS FEATURE WILL BE ABLE TO
PROPAGATE EASTWARD. KEPT CHANCE POPS ACROSS THIS AREA.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 318 PM CDT TUE JUN 25 2013

THURSDAY-FRIDAY...NORTHWEST FLOW ALOFT WILL BEGIN TO
DEVELOP. AFTERNOON SHOWERS (ISOLD TSTMS) POSSIBLE DEPENDING ON
WHERE COLD POOL ALOFT SETS UP...AND DEGREE OF LOW LEVEL MOISTURE.
EXPECT BREEZY AFTERNOONS AND TEMPERATURES NEAR NORMAL VALUES.

FRIDAY NIGHT-TUESDAY...LONG RANGE MODELS ARE CONSISTENT IN
DEPICTING AN AMPLIFIED WESTERN CONUS RIDGE DURING THE EXTENDED
PERIOD...WHICH WILL RESULT IN NORTHWEST FLOW ALOFT ACROSS THE FA.
A DEPARTING SHRTWV TROF FROM FRIDAY NIGHT INTO SATURDAY SHOULD
PRODUCE SOME LINGERING CLOUDS AND SHOWERS ACROSS NORTHWEST MN ON
SATURDAY.

GENLY DRY CONDITIONS ARE EXPECTED SUNDAY INTO MONDAY. A RETROGRADING
WESTERN RIDGE WILL ALLOW SOMEWHAT COOLER AIR TO DROP INTO THE AREA
FROM CENTRAL CANADA...WITH TEMPERATURES SLIGHTLY BELOW SEASONAL
NORMALS. BY TUESDAY... THE NEXT APPROACHING SHRTWV TROF SHOULD
PRODUCE AREAS OF SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 630 PM CDT TUE JUN 25 2013

MAIN CHALLENGE WILL BE TIMING CONVECTION AS LINE PROPAGATES
SLOWLY EAST. NOT SURE HOW THIS WILL PAN OUT. UNLESS LINE BEGINS TO
BOW WITH WIND THREAT WILL BE SOME TIME BEFORE REACHING THE VALLEY.
FOR THIS ONLY MENTIONED T VCNTY AT GFK AND FAR. WILL MONITOR AND
UPDATE THROUGH THE EVENING AS NECESSARY.

&&

.HYDROLOGY...
ISSUED AT 100 PM CDT TUE JUN 25 2013

THE RED RIVER AT WAHPETON HAS CRESTED AND THE RIVER LEVEL HAS
RECEDED BACK TO MINOR FLOOD STAGE. THE SHEYENNE AT HARWOOD WILL
EASE BELOW FLOOD STAGE THIS AFTERNOON. OTHERWISE...MINOR FLOODING
CONTINUES AT FARGO...SABIN... DILWORTH AND WEST FARGO. SOME
LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT...WHICH COULD IMPACT
RIVER STAGES IF IT FALLS OVER ALREADY SWOLLEN RIVERS IN THE
SOUTHERN RED RIVER VALLEY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...VOELKER
SHORT TERM...TG
LONG TERM...TG/GUST
AVIATION...VOELKER
HYDROLOGY...WJB
Hazardous weather outlook, Jun 25, 5:57 AM CDT, 17 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
557 AM CDT TUE JUN 25 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-261100-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
557 AM CDT TUE JUN 25 2013

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS MOST OF EASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL
NORTH DAKOTA THIS AFTERNOON...THEN MOVE EAST TONIGHT. THE MAIN
THREAT FOR SEVERE STORMS WILL BE IN THE DEVILS LAKE BASIN INTO
SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA FROM 4 PM UNTIL
10 PM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE THROUGHOUT THE AREA
TONIGHT...ALONG WITH SOME FLOODING POSSIBLE WHERE STORMS PERSIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST MINNESOTA BY
WEDNESDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH
SOME SMALL HAIL AND HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON IN
NORTHWEST MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

DK

In the hours before

Local storm report, Jun 25, 10:31 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1031 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     5 S MICHIGAN            47.95N 98.12W
06/25/2013                   NELSON             ND   LAW ENFORCEMENT

            TREES BLOWN DOWN.

&&

HOPKINS
Local storm report, Jun 25, 10:34 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1034 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND DMG     GRAND FORKS             47.92N 97.07W
06/25/2013                   GRAND FORKS        ND   AMATEUR RADIO

            3 INCH DIAMETER TREE BLOWN DOWN ON THE SOUTH END OF TOWN.

&&

HOPKINS
Special weather statement, Jun 25, 10:34 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1034 PM CDT TUE JUN 25 2013

MNZ001-007-008-013-NDZ016-027-260430-
EAST MARSHALL MN-EASTERN WALSH COUNTY ND-GRAND FORKS ND-PENNINGTON
MN-WEST MARSHALL MN-WEST POLK MN-
1034 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALSH...WESTERN
MARSHALL...NORTHWESTERN POLK...NORTHERN GRAND FORKS AND EXTREME
NORTHWESTERN PENNINGTON COUNTIES UNTIL 1130 PM CDT...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS FROM NEAR LARIMORE TO FISHER...MOVING TO THE NORTHEAST
AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM...ALONG WITH
HEAVY RAIN.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4854 9736 4853 9622 4768 9680 4801 9787
TIME...MOT...LOC 0330Z 220DEG 21KT 4799 9756

JAM/JAR
Local storm report, Jun 25, 10:39 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1039 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             CHRISTINE               46.58N 96.81W
06/25/2013  E2.00 INCH       RICHLAND           ND   BROADCAST MEDIA

            HAIL REPORTED VIA FACEBOOK PHOTO... GOLF BALL TO HEN EGG
            SIZED.

&&

GGUST
Local storm report, Jun 25, 11:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1115 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     TSTM WND DMG     5 E PARK RIVER          48.39N 97.64W
06/25/2013                   WALSH              ND   LAW ENFORCEMENT

            LARGE COTTONWOOD TREE BLOWN DOWN.

&&

GGUST
Special weather statement, Jun 25, 11:17 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1117 PM CDT TUE JUN 25 2013

MNZ004-005-007-NDZ008-016-260515-
EASTERN WALSH COUNTY ND-KITTSON MN-PEMBINA ND-ROSEAU MN-WEST MARSHALL
MN-
1117 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN WALSH...
NORTHWESTERN MARSHALL...EASTERN PEMBINA...NORTHWESTERN ROSEAU AND
KITTSON COUNTIES UNTIL 1215 AM CDT...

AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 8 MILES SOUTHWEST OF HALLOCK...OR 24 MILES NORTHEAST
OF GRAFTON...MOVING TO THE NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
HALLOCK...NORTHCOTE AND HUMBOLDT AROUND 1125 PM CDT.
ORLEANS...LANCASTER AND LAKE BRONSON AROUND 1130 PM CDT.
CARIBOU AROUND 1150 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4900 9617 4850 9676 4855 9742 4876 9754
      4901 9715 4901 9619
TIME...MOT...LOC 0417Z 221DEG 50KT 4869 9701

JAM/JAR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:15 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin45 min
Jun 25, 9:03 PM CDTSpecial Weather StatementFGFClay, Norman57 min
Jun 25, 9:23 PM CDTAreal Flood AdvisoryFGFClay, Wilkin10 hr
Jun 25, 9:42 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin48 min
Jun 25, 10:13 PM CDTSpecial Weather StatementFGFPennington, Polk47 min
Jun 25, 10:34 PM CDTSpecial Weather StatementFGFMarshall56 min
Jun 25, 10:42 PM CDTFlash Flood WarningFGFClay, Wilkin63 min
Jun 25, 10:54 PM CDTFlash Flood WarningFGFClay, Wilkin11 hr
Jun 25, 10:58 PM CDTTornado WarningFGFClay, Wilkin47 min
Jun 25, 11:17 PM CDTSpecial Weather StatementFGFKittson58 min
Jun 26, 12:35 AM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk55 min
Jun 26, 1:32 AM CDTSpecial Weather StatementFGFClay58 min
Jun 26, 2:33 AM CDTSpecial Weather StatementFGFMahnomen57 min
Jun 26, 2:44 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen61 min
Jun 26, 9:43 AM CDTAreal Flood WarningFGFClay, Wilkin26 hr
Jun 26, 10:57 AM CDTRiver Flood WarningFGFNorman8 days
Jun 26, 10:57 AM CDTRiver Flood WarningFGFPolk9 days
Jun 26, 10:57 AM CDTRiver Flood WarningFGFMarshall, Polk10 days
Jun 26, 6:30 PM CDTSpecial Weather StatementFGFRoseau60 min
Jun 25, 7:11 PM CDTSevere Thunderstorm WarningFGFCass, Richland64 min
Jun 25, 7:53 PM CDTSevere Thunderstorm WarningFGFCass, Traill52 min
Jun 25, 8:00 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey, Towner45 min
Jun 25, 8:44 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey61 min
Jun 25, 9:11 PM CDTAreal Flood AdvisoryFGFCass10 hr
Jun 25, 9:16 PM CDTSpecial Weather StatementFGFRamsey59 min
Jun 25, 9:32 PM CDTFlash Flood WarningFGFBarnes, Cass12 hr
Jun 26, 12:02 AM CDTSpecial Weather StatementFGFGrand Forks43 min
Jun 26, 6:49 AM CDTRiver Flood WarningFGFCass3 days
Jun 26, 9:59 AM CDTAreal Flood AdvisoryFGFCass26 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.